# SDR COMA0160927

- Difficulty date: November 24, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 3,782 hours, 3,862 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT #5832, T/O ABORTED DUE TO SEVERAL AURAL WARNINGS.C/W RTO INSPECTION NO DEFECTS FOUND.
